MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: quotation from the reporter: "after installing new battery s/n (b)(6) and charging at least 50%, vent was attempted to be used on a patient.Prior to that it was on battery power and produced tf codes 446029, 431001, and 485001.".It was additionally mentioned that a different ventilator had to be obtained.No heath consequence or impact.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
Follow-up 1: investigation outcome.After installation of the new battery, the device switched to ambient mode when disconnected from ac power.The same behavior was observed when the affected battery was installed in another device, confirming that the issue followed the battery.The failure occurred before connecting the ventilator to the patient.The battery was replaced.Following the replacement of the battery the device passed all tests in service software and returned in use.This case is considered closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key24439277
Report Number3001421318-2026-00087
Device Sequence Number10373075
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)240125(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610010
Device Catalogue Number1610010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown